# SDR AALA202108168585

- Difficulty date: August 15, 2021
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N882NN
- Make and model: Boeing 737823
- Aircraft serial: 33221
- Aircraft time: 28,561 hours, 11,728 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Detached
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EXIT SIGN COVER DETACHED AT SEAT 16A. REATTACHED SIGN COVER IAW AMM 33-51-01, OPS CHECK GOOD.
